`a`

Exponential attractors for a quasilinear parabolic equation

Pages: 713 - 720, Issue Special, September 2007

 Abstract        Full Text (184.5K)              

Kei Matsuura - Advanced Research Institute for Science and Engineering, Waseda University, Tokyo, 169-8555, Japan (email)
Mitsuharu Otani - Department of Applied Physics Waseda University, 3-4-1 Okubo Shinjuku-ku, Tokyo 169, Japan (email)

Abstract: Global attractors and exponential attractors are constructed for some quasilinear parabolic equations. The construction for the exponential attractor is carried out within the framework of the method of $l$-trajectories.

Keywords:  Exponential attractor, quasilinear parabolic equation.
Mathematics Subject Classification:  Primary: 37L30, ; Secondary: 35K55.

Received: September 2006;      Revised: July 2007;      Published: September 2007.